# SDR DHL9980749C

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD PASSANGER UPPER DOOR HINGE POCKET HAS GOUGE ON METAL.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE 5 BY 6 AND INSTALLED. N/R 872
